# SDR ASAA2016030115675

- Difficulty date: March 1, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 55,640 hours, 31,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331108
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERWING, EXIT SIGN WILL NOT SECURE INTO PLACE.  GROUNDED.  REPLACED LT WING OVERWING EXIT SIGN IAW AMM 33-51-22.
